# SDR JKGC20140530001

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N3125N
- Make and model: Dhav DHC3
- Aircraft serial: 394
- Aircraft time: 16,400 hours
- Engine: Garrtt TPE33112JR
- Engine time: 1,614 hours
- Propeller: Hartzl HCB4TN5
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Destroyed
- Location: Elevator
- Component: Elevator, Dhav
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5000 FEET IN TURBULENCE.  ELEVATOR TRIM TAB CAME APART CAUSING DAMAGE TO ELEVATOR.
